# SDR SIMA20140402001

- Difficulty date: April 2, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 10,171 hours, 6,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI OF EMERGENCY FLOOR LIGHTING WC 002-33-900-001 AT ROW 12 LT SIDE & ROW 18 RT SIDE COVERS FOUND CRACKED .   REMOVED AND REPLACED EMERGENCY LIGHT STRIP COVER AT 18R IAW AMM 33-51-01. INSTALLED EMERGENCY LIGHT COVER IAW AMM 25-60-09 OPS CHECKED GOOD.
